# SDR AALA202301319083

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 28,310 hours, 11,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Epas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE ANNUNCIATED ON FLIGHT ATTENDANTS CIDS PANEL MAINTENANCE SERVICED 1L DOOR ASSIST BOTTLE PER AMM 52-10-00.
